Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Arimidex?

YES, I take arimidex, post breast cancer. I m having flushing and discomfort in my face and arms, could this be a side effect. I am post menapausal at 61 and these flushes started during chemo but they have not stopped and I finished chemo in January and finished radiation in March.
Thu, 30 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hi,

You seem to have developed some of the side effects of Arimidex. Its common side effects include nausea, vomiting, bone and joint pains, weakness, bone thinning and hot flashes. Other less commonly reported side effects include headache, loss of appetite, constipation, mood changes, weight gain, difficulty sleeping, and dizziness. I advise you to consult your treating doctor for dose adjustment or to prescribe an alternate effective but a safer medicine for you.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aromatase inhibitor


Loading Online Doctors....
What Are The Side Effects Of Arimidex?

Hi, You seem to have developed some of the side effects of Arimidex. Its common side effects include nausea, vomiting, bone and joint pains, weakness, bone thinning and hot flashes. Other less commonly reported side effects include headache, loss of appetite, constipation, mood changes, weight gain, difficulty sleeping, and dizziness. I advise you to consult your treating doctor for dose adjustment or to prescribe an alternate effective but a safer medicine for you. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician